| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 5-8


I. Abu-Sirhan, R. Khalil
      Best simultaneous approximation in function spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 207-212.

C. Anedda, G. Porru
      Estimates for boundary blow-up solutions of semilinear elliptic equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 213-234.

A. Al-Khedhairi, A. El-Gohary
      A new class of bivariate Gompertz distributions and its mixture
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 235-253.

F. N. Arzikulov
      Infinite order and norm decompositions of C*-algebras
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 255-261.

A. Ahammou, K. Iskafi
      Multiple singular radial positive solutions of non-linear elliptic systems
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 263-280.

T. A. Smith
      On existence and uniqueness results for the BBM equation with arbitrary forcing terms
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 281-287.

R. E. Castillo, J. C. Ramos Fernandez
      Compact composition operator on weighted Bergman-Orlicz space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 289-298.

H. M. Ahmed
      On some fractional stochastic integral equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 299-306.

R. Bhardwaj, S. S. Rajput, R. N. Yadav
      Some fixed point and common fixed point theorems in L-spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 307-314.

M. G. Hajibayov
      Continuity properties of potentials on spaces of homogeneous type
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 315-328.

N. Batir, M. Cancan
      A double inequality for the double gamma function
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 329-335.

J. Shokri, A. Ebadian
      Solving systems of fuzzy nonlinear equations in Banach spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 337-351.

S. Jitendriya, R. Radha
      Characterisation of L^1-multipliers for the Heisenberg group
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 353-363.

M. Bhatti, M. Lara, P. Bracken
      Periodic solutions of the Duffing equation
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 365-372.

S. Altundag, M. Basarir
      On [w]_{\sigma,\theta}^L-lacunaru asymptotically equivalent sequences
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 373-382.

A. K. Shukla, J. C. Prajapati
      On bilateral generating relation for a sequence of functions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 383-389.

M.-S. Saif, A. M. Abdeltawab, U. M. Abdelsalam
      Scattering theory for higher order differential operators with sparse random potentials
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 5-8, 391-400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |